Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 3, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at May 28, 2015, 6:05 PM CDT for Kittson County, Marshall County, Minnesota. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2015, 6:05 PM CDT (23:05 UTC)
- Expired
- May 28, 2015, 6:41 PM CDT
- In force
- 36 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kittson County, MN, Marshall County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 128 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 6:09 PM CDT | TSTM WND GST 60 | 7 E Kennedy, MN | ESTIMATED WINDS ALONG WITH DRIFTS OF PEA SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 11.1 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1379 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
208
WUUS53 KFGF 282305
SVRFGF
MNC069-089-290000-
/O.NEW.KFGF.SV.W.0003.150528T2305Z-150529T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
605 PM CDT THU MAY 28 2015
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN KITTSON COUNTY IN NORTHWESTERN MINNESOTA...
NORTH CENTRAL MARSHALL COUNTY IN NORTHWESTERN MINNESOTA...
* UNTIL 700 PM CDT
* AT 604 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KENNEDY...OR
27 MILES NORTHEAST OF GRAFTON...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
LAKE BRONSON AROUND 635 PM CDT.
HALMA AROUND 645 PM CDT.
KARLSTAD AROUND 700 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
&&
LAT...LON 4858 9696 4871 9694 4874 9645 4850 9654
TIME...MOT...LOC 2304Z 275DEG 17KT 4864 9690
HAIL...1.00IN
WIND...60MPH
$$
JR/JK2 follow-up statements
103
WWUS53 KFGF 282323
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
623 PM CDT THU MAY 28 2015
MNC069-089-290000-
/O.CON.KFGF.SV.W.0003.000000T0000Z-150529T0000Z/
KITTSON MN-MARSHALL MN-
623 PM CDT THU MAY 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN KITTSON AND NORTH CENTRAL MARSHALL COUNTIES...
AT 623 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HALMA...OR 36
MILES NORTHEAST OF GRAFTON...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
HALMA AROUND 635 PM CDT.
KARLSTAD AROUND 645 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
&&
LAT...LON 4856 9681 4872 9679 4874 9645 4850 9654
TIME...MOT...LOC 2323Z 273DEG 19KT 4863 9668
HAIL...1.00IN
WIND...60MPH
$$
JR/JK380
WWUS53 KFGF 282341
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
641 PM CDT THU MAY 28 2015
MNC069-089-282350-
/O.CAN.KFGF.SV.W.0003.000000T0000Z-150529T0000Z/
KITTSON MN-MARSHALL MN-
641 PM CDT THU MAY 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KITTSON AND NORTH
CENTRAL MARSHALL COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4856 9681 4872 9679 4874 9645 4850 9654
TIME...MOT...LOC 2339Z 275DEG 17KT 4862 9655
$$
JRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:46 PM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, May 28, 2:46 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 246 PM CDT THU MAY 28 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 245 PM CDT THU MAY 28 2015 PRIMARY CONCERNS WILL BE THUNDERSTORM POTENTIAL THIS EVENING THEN TEMPERATURES AND FROST POTENTIAL SATURDAY MORNING. MODELS IN REASONABLE AGREEMENT AND WILL USE BLEND FOR FORECAST. SURFACE LOW OVER S CENTRAL MB WITH ASSOCIATED WARM FRONT FROM THE LOW ACROSS FAR NORTHERN MINNESOTA. A COLD FRONT EXTENDS FROM THE LOW THROUGH N CENTRAL TO SW ND. THE COLD FRONT WILL GRADUALLY SWING THROUGH THE FORECAST AREA TONIGHT. TWO AREAS OF CONCERN FOR TSRA DEVELOPMENT. FIRST AREA IS ALONG MN/CANADIAN BORDER AREA VCNTY WARM FRONT. THIS AREA IN ZONE OF STRONGEST SHEAR HOWEVER WEAKEST INSTABILITY AND CAPE WITH LACK OF HEATING. FEEL MAIN AREA WILL BE ALONG APPROACHING COLD FRONT ROUGHLY BISECTING THE FA FROM NE-SW BY THIS EVENING. SOUTH HALF OF THIS AREA ABLE TO HEAT OUT WITH SUFFICIENT INSTABILITY AND CAPE. THIS AREA HOWEVER IN ZONE OF LOWER SHEAR AND FROM WATER VAPOR TOUGH TO PICK OUT A WAVE TO ASSIST IN VERTICAL MOTION. CANNOT RULE OUT A SEVERE STORM HOWEVER WITH LOW SHEAR MAY BE PULSEY. FRONT LAGS ACROSS THE FAR SE TOWARDS MORNING SO MILDEST OVERNIGHT LOWS IN THIS AREA WITH COOLER TEMPERATURE TO THE NW. IMPRESSIVE COLD ADVECTION CONTINUES TOMORROW. SHOWERS AND POSSIBLE THUNDER WILL BE CONFINED TO THE FAR SE MAINLY DURING THE MORNING. WE SHOULD SEE INCREASING SOLAR DURING THE DAY HOWEVER NOT EXPECTING A GREAT DEAL OF TEMPERATURE RECOVERY WITH HIGH TEMPERATURES WELL BLO AVERAGE. WILL ALSO BE WINDY. SURFACE HIGH PRESSURE BUILDS IN FRIDAY NIGHT. THE FAR NW WILL BE UNDER COOLEST AIR AND LIGHTEST WINDS SO WILL HAVE TO TAKE A GOOD LOOK AT FROST POTENTIAL ALTHOUGH SHOULD BE SHORT LIVED. REMAINDER OF THE FA WILL BE QUITE COOL. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 245 PM CDT THU MAY 28 2015 SKC...RELATIVELY LIGHT WINDS BUT COOL TEMPERATURES IN STORE FOR SATURDAY. MAXIMUM TEMPERATURES WILL BE AROUND 10-15 DEGREE BELOW AVERAGE MOST AREAS. WEAK RETURN FLOW/WARM ADVECTION SATURDAY NIGHT SHOULD LIMIT ANY FROST POTENTIAL. WEAK WAVE APPROACHES THE AREA SUNDAY SO MAINTAIN CHANCE POPS. TEMPERATURES WILL CONTINUE ON THE COOL SIDE. SUNDAY NIGHT THROUGH THURSDAY...MODELS ARE IN PRETTY GOOD AGREEMENT ON THE OVERALL PATTERN...WITH UPPER RIDGING BUILDING OVER THE NORTHERN PLAINS FOR MONDAY AND THEN MOVING OFF TO THE EAST AS SOUTHWESTERLY FLOW ALOFT SETS UP LATER IN THE WEEK. VARIOUS SHORTWAVES MOVING THROUGH WILL BRING A PRETTY GOOD CHANCE FOR THUNDERSTORMS MONDAY NIGHT/TUESDAY. ADDITIONAL WEAK SHORTWAVES MOVING THROUGH WILL CONTINUE THE CHANCES INTO WEDNESDAY AND THURSDAY ALTHOUGH TIMING AND PLACEMENT ARE LESS CERTAIN. WILL KEEP FAIRLY HIGH BLENDED POPS GOING. TEMPERATURES WILL BE FAIRLY CLOSE TO SEASONAL AVERAGES ON MONDAY BUT WILL WARM UP TO ABOVE AVERAGE FOR LATER IN THE WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1230 PM CDT THU MAY 28 2015 VFR CONDITIONS WILL CONTINUE... BUT SCATTERED SHOWERS AND THUNDERSTORMS SHOULD BEGIN TO REDEVELOP DURING THE 20 TO 23Z TIME FRAME. KEPT MENTION AS VCTS AS IT IS UNCERTAIN IF A STORM WILL IMPACT INDIVIDUAL TAF SITES AT THIS TIME. WINDS WILL SHIFT AROUND TO THE SOUTHWEST AS LOW PRESSURE MOVES INTO THE AREA. THINK THERE WILL BE A BRIEF BREAK IN PRECIP ACTIVITY THIS EVENING AS THE FIRST ROUND OF THUNDERSTORMS MOVES IN AND THE NEXT ARRIVES WITH THE MAIN COLD FRONT LATER TONIGHT. HAVE THE FRONTAL BOUNDARY COMING THROUGH DURING THE 04 TO 09Z TIME WITH WINDS SHIFTING TO THE NORTH AND SOME SHOWER ACTIVITY. SOME MVFR CIGS ARE POSSIBLE BEHIND THE COLD FRONT LATER IN THE PERIOD WITH GUSTY NORTH WINDS OVER 25 KTS. KEPT CIGS IN THE 2500- 3500 FT RANGE FOR TOMORROW MORNING BUT WILL HAVE TO WATCH IF ANYTHING LOWER FORMS. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && SHORT TERM...VOELKER LONG TERM...JR/VOELKER AVIATION...JR
Hazardous weather outlook, May 28, 7:25 AM CDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 725 AM CDT THU MAY 28 2015 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-291230- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 725 AM CDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A RISK OF ISOLATED SEVERE STORMS MID TO LATE AFTERNOON AHEAD OF A COLD FRONT DROPPING SOUTHEAST. THE BEST CHANCE AREA IS FROM HALLOCK THROUGH GRAND FORKS AND FARGO TO LISBON FOR DEVELOPMENT BETWEEN 3 AND 5 PM. THE THUNDERSTORMS WILL THEN MOVE SOUTHEAST. COVERAGE OF ANY SEVERE WEATHER WILL BE ISOLATED. THE MAIN RISK IS LARGE HAIL AND WINDS TO 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. TEMPERATURES AROUND DAWN SATURDAY WILL BE IN THE 30S WITH A RISK OF FROST IN NORTHEASTERN NORTH DAKOTA AND THE NORTHWESTERN MINNESOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. DTR
In the hours before
Special weather statement, May 28, 4:58 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 458 PM CDT THU MAY 28 2015 MNZ007-NDZ016-282300- WEST MARSHALL MN-EASTERN WALSH COUNTY ND- 458 PM CDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARSHALL AND NORTHEASTERN WALSH COUNTIES UNTIL 600 PM CDT... AT 458 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER GRAFTON...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... OAKWOOD AND CASHEL AROUND 505 PM CDT. WARSAW AROUND 515 PM CDT. BIG WOODS AROUND 535 PM CDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4832 9746 4849 9746 4853 9691 4818 9693 TIME...MOT...LOC 2158Z 270DEG 16KT 4840 9736 JR
Local storm report, May 28, 5:19 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
519 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL WEST FARGO 46.87N 96.90W
05/28/2015 E0.50 INCH CASS ND TRAINED SPOTTER
HEAVY RAINFALL
&&
HOPKINSLocal storm report, May 28, 5:24 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
524 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL LISBON 46.44N 97.68W
05/28/2015 E0.25 INCH RANSOM ND TRAINED SPOTTER
&&
HOPKINSSpecial weather statement, May 28, 5:28 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 528 PM CDT THU MAY 28 2015 NDZ027-282330- GRAND FORKS ND- 528 PM CDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRAND FORKS COUNTY UNTIL 630 PM CDT... AT 527 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF LARIMORE...OR 35 MILES WEST OF GRAND FORKS... MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... KEMPTON AROUND 600 PM CDT. LARIMORE AROUND 605 PM CDT. ARVILLA AROUND 625 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4778 9788 4790 9788 4808 9748 4771 9739 TIME...MOT...LOC 2227Z 254DEG 15KT 4785 9782 JR
Local storm report, May 28, 5:34 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
534 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 9 E GRAFTON 48.41N 97.21W
05/28/2015 E1.75 INCH WALSH ND PUBLIC
VIA FACEBOOK.
&&
HOPKINSSpecial weather statement, May 28, 5:50 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
550 PM CDT THU MAY 28 2015
MNZ004-282345-
KITTSON MN-
550 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KITTSON COUNTY UNTIL
645 PM CDT...
AT 550 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KENNEDY...OR 25 MILES NORTHEAST OF GRAFTON...MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
KENNEDY AROUND 610 PM CDT.
DONALDSON AROUND 615 PM CDT.
LAKE BRONSON AROUND 645 PM CDT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4874 9660 4855 9676 4861 9713 4863 9712
4863 9711 4864 9711 4875 9704
TIME...MOT...LOC 2250Z 283DEG 13KT 4868 9701
JRThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 3:13 PM CDT | Special Weather Statement | FGF | Polk, Red Lake | 62 min |
| May 28, 3:47 PM CDT | Severe Thunderstorm Warning | FGF | Pennington, Polk, Red Lake | 31 min |
| May 28, 4:40 PM CDT | Special Weather Statement | FGF | Clay, Norman | 65 min |
| May 28, 5:11 PM CDT | Tornado Warning | FGF | Marshall | 29 min |
| May 28, 5:50 PM CDT | Special Weather Statement | FGF | Kittson | 55 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.